# SDR ASAA2019042329105

- Difficulty date: April 13, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,664 hours, 7,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 807-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LWR DOOR SILL WEB HAS CORR. GROUNDED - YES. REMOVED CORR AND CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW B737 900 ER SRM 53 60 15 1A 1 REMOVED AND REPLACED AFT PIT LWR SILL WEB IAW B737 900 ER SRM 51 40 02 0G 0 W 1 O .050 R .044 L 30 D .006.
